The classification of hyperbolically symmetric spacetimes by isometries

Asghar Qadir*, Sadia Saleem, M. Ziad

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

As a part of the programme for the complete classification of spacetimes by their isometries, a complete classification of hyperbolically symmetric spacetimes is given in terms of the transformations from spherically symmetric spacetimes.

Original languageEnglish
Pages (from-to)501-508
Number of pages8
JournalII Nuovo Cimento B Series 11
Volume114
Issue number5
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this